# SDR AWT2001F00000

- Difficulty date: September 26, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N67PJ
- Make and model: Bell 206B
- Aircraft serial: 3966
- Engine: Allsn 250C20
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 100HM
- Part serial: 65753
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WOULD ACTIVATE ON ITS OWN, RETURNED TO MANUFACTURE.  REPLACED G SWITCH, RECERTIFY AND FOUND TO BE OK.
